# SDR DXTA201504136005

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258714
- Aircraft time: 6,404 hours, 4,502 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 15,000', BOTH RED MWS LIGHTS STARTED FLASHING FOLLOWED BY REAR BAY OVERHEAT LIGHT.  INITIALLY REDUCED CLIMB & REDUCED POWER.  AS POWER REDUCED, REAR BAY OVERHEAT LIGHT EXTINGUISHED.  NO VISIBLE SMOKE OR ODOR IN COCKPIT OR CABIN.  PERFORMED APPROPRIATE QRC CHECKLIST & DECLARED EMERGENCY.  RETURNED SAFELY.  UPON POST FLIGHT INSPECTION, SLIGHT BURNED ODOR NOTICED IN REAR EQUIPMENT BAY.  
PERFORMED PRELIMINARY VISUAL INSPECTION OF ALL BLEED LINES & BLEED LEAK DETECTORS IN AFT SERVICE COMPARTMENT.  FOUND NO EVIDENCE OF A BLEED LEAK.  PERFORMED ENG RUNS & INSPECTED BLEED LINES.   R & R SLEEVE HOUSING IAW AMM 21-60-67 & IPC ON 21-10-05-30 PG 0.  PERFORMED HIGH POWER ENG RUNS. OPERATIONS CHECK &
